The Dirichlet-problem for harmonic maps from the disk into a lorentzian warped product
Annales de l'I.H.P. Analyse non linéaire, Tome 10 (1993) no. 2, p. 239-252
@article{AIHPC_1993__10_2_239_0,
     author = {Greco, Carlo},
     title = {The Dirichlet-problem for harmonic maps from the disk into a lorentzian warped product},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {2},
     year = {1993},
     pages = {239-252},
     zbl = {0784.58020},
     mrnumber = {1220035},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_1993__10_2_239_0}
}
Greco, Carlo. The Dirichlet-problem for harmonic maps from the disk into a lorentzian warped product. Annales de l'I.H.P. Analyse non linéaire, Tome 10 (1993) no. 2, pp. 239-252. http://www.numdam.org/item/AIHPC_1993__10_2_239_0/

[1] V. Benci and J.M. Coron, The Dirichlet problem for harmonic maps from the disk into the euclidean n-sphere, Ann. Inst. H. Poincaré, Vol. 2, 1985, pp. 119-141. | Numdam | MR 794003 | Zbl 0597.35022

[2] V. Benci, D. Fortunato and F. Giannoni, On the existence of multiple geodesics in static space-times, Ann. Inst. H. Poincaré, Vol. 8, 1991, pp. 79-102. | Numdam | MR 1094653 | Zbl 0716.53057

[3] H. Brezis and J.M. Coron, Large solutions for harmonic maps in two dimension, Comm. Math. Phys., Vol. 92, 1983, pp. 203-215. | MR 728866 | Zbl 0532.58006

[4] J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc., Vol. 10, 1978, pp. 1-68. | MR 495450 | Zbl 0401.58003

[5] J. Eells and J.H. Sampson, Harmonic maps of riemannian manifold, Amer. J. Math., Vol. 86, 1964, pp. 109-160. | MR 164306 | Zbl 0122.40102

[6] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer, New York, 1977. | MR 473443 | Zbl 0361.35003

[7] C. Greco, Multiple periodic trajectories on stationary space-times, Ann. Mat. Pura e Appl., Vol. 162, 1992, pp. 337-348. | MR 1199661 | Zbl 0777.53066

[8] C.H. Gu, On the Cauchy problem for harmonic maps defined on two-dimensional Minkowski space, Comm. Pure Appl. Math., Vol. 33, 1980, pp. 727-737. | MR 596432 | Zbl 0475.58005

[9] O.A. Ladyzenskaja and N.N. Ural'Ceva, Équations aux dérivées partielles de type elliptique, Dunod, Paris, 1968. | MR 239273 | Zbl 0164.13001

[10] Ma Li, On equivariant harmonic maps into a Lorentz manifold, 1990, preprint. | MR 1075666

[11] C.B. Morrey, Multiple integrals in the calculus of variations, Springer, New York, 1966. | MR 202511 | Zbl 0142.38701

[12] B. O'Neill, Semi-riemannian geometry, With applications to relativity, Academic Press, London, 1983. | MR 719023 | Zbl 0531.53051

[13] J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. Math., Vol. 113, 1981, pp. 1-24. | MR 604040 | Zbl 0462.58014

[14] R. Schoen and K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps, J. Differential Geometry, Vol. 18, 1983, pp. 253-268. | MR 710054 | Zbl 0547.58020

[15] J. Shatah, Weak solutions and development of singularities of the SU (2) σ-model, Comm. Pure Appl. Math., Vol. 41, 1988, pp. 459-469. | MR 933231 | Zbl 0686.35081